# SDR U30A200400001

- Difficulty date: January 17, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N261AV
- Make and model: Airbus A320-214
- Aircraft serial: 1615
- Aircraft time: 6,704 hours, 2,063 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: C13042AA01
- Part serial: Q00194007219
- Condition: Faulty
- Location: Zone 128
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIOR TO DEPARTURE OF FLT 308 IN BWI (BWI-CUN), THE NR 2 FMGC (FLIGHT MANAGEMENT GUIDANCE COMPUTER) WENT INOP (ECAM MESSAGE AP2 & CAT 3 DUAL INOP).  THE NR 2 FMGC WAS DEFERRED PER MEL 22-83-01.  THE NR 2 FMGC WAS REPLACED IAW AMM 22-83-34-401 AND OPS CK'D OK 2 LEGS LATER WHEN THE AIRCRAFT RETURNED TO BWI.  THE AIRCRAFT WAS RETURNED TO SERVICE.
